# SDR FDEA202311061835

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA7316
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO - OVER WING - FLOOR BOARD - HAS DAMAGED &  MISSING INSERTS - PANEL #262GF   STA 1159, RBL 48. FABRICATED NEW MAIN CARGO DECK FLOOR PANEL 262GF AT STA 1159 PER FEDEX DRAWING   SRZ-25-005 AND MD11 SRM 53-00-50-2R PARAGRAPH 4. STEPS E-G.
